# SDR QXEA2020062300194

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 8,896 hours, 5,249 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDAG909
- Condition: Inoperative
- Location: #2 Engine
- Part time: 8,896 hours, 5,249 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 NO DISPATCH AND A/T FAIL ON LANDING. REMOVED FROM SERVICE. FOUND FAULT CODE 73216117E2B IN CMC. REPLACED #2 FADEC REF FIM TASK 72-00-00-810-804. NO FAULTS NOTED AFTER GROUND RUN OPS CHECK. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
